Celexa reviews weight loss

Common Questions and Answers about Celexa reviews weight loss

celexa

I was on Celexa, for 3 months last year but it didn't do much for me, in fact it was like i wasn't on it at all, the only bad side effect was loss of sex drive and libido etc. no weight gain or loss that i noticed. I have bipolar 1, and was on other medication at the time. as you probably know everyone is different when it comes to these types of medication so please don't be discouraged by my comment. My dad was on it for 10 years and said it was the best thing he had ever tried for depression.
Also, reports of experiences with meds are all over the place from person to person. Some report weight gain with one med, others report loss, others report no change. Same with any other side effects. That's why it's best to keep your info seeking to basic information. You can drive yourself crazy! See what your doctor recommends. He may have an idea non of us have thought of.
i also am thinking of getting off welbutrin. i know that it is every other day to get off the med but how long to you go every other an also when do you start every 3rd day. how long does it actually take to eventually dose down to nothing.
I understand that it takes a long time to get this drug out of your system and the weight loss is very slow. I think that most of the 4 pound weight loss is because I fasted for a few days and took UltraClear which is a powdered "metabolic detoxification" product you mix with water. I used to only be able to get it through a doctor but now it is avaibale on the internet. It is a de-tox flush that I thought would help get Lexapro out of my system. I think it has helped.
It is an anticonvulsant used for epilepsy, migraine prevention, and off-label used for bipolar and weight loss. I have read good reviews for people using it for bi-polar. I am surprised no one mentioned it to you already. Good luck, although I am sure you have already been put on something. I have found that the key to taking medications is research A LOT before you put it in your mouth. http://www.iguard.
as i feared she told me that theres absolutly nothing wrong with me because my tests were in the low normal range that means just that! its normal! and the weight, hairloss, fatigue, paper thin nails, memory loss, dizzyness, etc, are from depression so my rx was celexa.....the problem is im not suffering from depression no where in my list of issues was sadness, crying, etc, until now.......
It is not working for you if you feel that way, and as much support people can give, it still is not going to have the most impact that correct medication will. I am now on Celexa (30 mg), and am still new to it. reviews should be done with your doctor more regularly until you feel releif and normalcy (yeah, what is that?). my heart goes out to you, and I wish you the best, as I too, have experience with loss and deal with depression.
You see, i like the fact that i do not have Big bad nasty headaches anymore, and do not want them again.... i like the weight loss... it has been awhile since i've been able to loose some weight.... and the mood stablizer, well... that along with the welbutrin i am on, i have never felt better mentally in a long time...why ruin a good thing? no thanks. so, anyhow.... good for you! and thanks for the advice! please tell, how many mgs you are on, and what it does to your appitite.
Lexapro - Disorientation, out of body zombie-like feeling, sexual side effects Buspar - Increased anxiety, tremors, extreme headache Paxil - Increased anxiety, aggression, sexual side effects Celexa - Disorientation, zombie-like feeling, sexual side effects Prozac - Severe panic, shaking, disorientation Zoloft - Severe aggression, tremors, increased anxiety Wellbutrin - Severe disorientation, increased depression and suicidal thoughts (completely out of character for me) Xanax - Worked
Lexapro - Disorientation, out of body zombie-like feeling, sexual side effects Buspar - Increased anxiety, tremors, extreme headache Paxil - Increased anxiety, aggression, sexual side effects Celexa - Disorientation, zombie-like feeling, sexual side effects Prozac - Severe panic, shaking, disorientation Zoloft - Severe aggression, tremors, increased anxiety Wellbutrin - Severe disorientation, increased depression and suicidal thoughts (completely out of character for me) Xanax - Worked
Lexapro - Disorientation, out of body zombie-like feeling, sexual side effects Buspar - Increased anxiety, tremors, extreme headache Paxil - Increased anxiety, aggression, sexual side effects Celexa - Disorientation, zombie-like feeling, sexual side effects Prozac - Severe panic, shaking, disorientation Zoloft - Severe aggression, tremors, increased anxiety Wellbutrin - Severe disorientation, increased depression and suicidal thoughts (completely out of character for me) Xanax - Worked
First of all I am not a nurse ot doctor but I wanted to comment on the hair loss. I have also been prescribed topamax for pain, mood stabilizer and weight loss so I have been looking a lot on the net. I have seen a few things about hair loss. I wanted to comment on that. I have been a hairstylist for 24 years and one thing that I have noticed without doubt is that when one of my customers loses a significant amount of weight (25 lbs or more) they always have a loss of hair.
B12 with Lipotropics is a weight loss injection, if you go to medhelp.org and click at the bottom where it says weight loss, you would see that there is alot of people taking the shot. I've been on it for a week and already lost 4lbs. You can also goggle mydietsoulutions and can read about it there as well.
I went years with periods of weight gain, then weight loss and back and forth, until I could stop losing weight, which is what brought me to the doctors and diagnosed with Hyperthyroid/Graves' disease. Good Luck.
Lexapro - Disorientation, out of body zombie-like feeling, sexual side effects Buspar - Increased anxiety, tremors, extreme headache Paxil - Increased anxiety, aggression, sexual side effects Celexa - Disorientation, zombie-like feeling, sexual side effects Prozac - Severe panic, shaking, disorientation Zoloft - Severe aggression, tremors, increased anxiety Wellbutrin - Severe disorientation, increased depression and suicidal thoughts (completely out of character for me) Xanax - Worked
of course ! unless you the 2 male things we have down there..stop it..HCG does not in anyway help with weight loss..need proof...just ask...
It some times takes a second dose of RAI to kill it off. CONGRATULATIONS!!! on the weight loss. It is soooooooooo hard, I know. Hopefully when we get the weight off we'll both be doing much better! Oh, btw, fire the endo and find a dr who really cares about you as a whole person and not just a number on a scales. They're the best!
So allergies might not be the correct section for this but I am at a loss for the cause so putting it here among related posts. I am SO desperate for help on this issue it is making me depressed so have turned to this. Please do not skip since a long post, as I feel it may be necessary to give all the details and not have people suggest things that are ruled out.
Hot flashes, sleepless nights, no libido and just plain miserable. I was hoping the weight would come off when I went off the HRT but no such luck. So searched the internet for a more natural way to cope with menopause and hopefully lose this weight. I purchased macafem and Estrothin. I have been on both for about a month and see no difference. I have not lost a pound and the hot flashes are as hot as ever and still no libido.
I have seen people come off of CPAP after significant weight loss, so please keep up the good work. Hpe this helps...
Mine did the same thing. Mirena can cause hair loss weight gain and cysts! Please ladies call the hotline and report ALL your side effects ASAP no matter how trivial. If enough women do it maybe they will launch another study into this IUD.
Hey, thanks to the anti-rejection drugs, I got lots of hair to spare. I would be a willing donor. Problem is, it's all gray and mostly on my back and chest. Probably not a good look for the fairer gender! Since starting the Ribavirin, I have also noticed prodigious growth of my eyelashes. EYELASHES, for heavans sake! So, picture 6'5", backhair like a wolverine, but glamour girl lashes. Maybe I should get the contact lenses and go for the Marilyn Manson look.
It was weird too because the ORTHO TRI-CYCLEN made her gain 8 lbs more body weight and when she switched to low she lost 10 lbs body weight. We then changed to Tri-Nesta and she gained her 2 lbs back to normal body weight. Through all this her personality changed with her body weight. We ran out of pills and went back to some old pill packs and just like that her personality changed and weight changed.
I had these problems in my mid-twenties for about one-year then they went away when I started going to the gym but it seems when i got older, alot more stressed and packed on some weight the problems returned. The pain in my chest is so sharp and severe that last year, I spent almost $1,000.00 in $25.00 co-pays at the ER. EKGs are performed, stress yests, x-rays, et cetera and othing is ever found - I as I wrire this I have pain in my chest and right arm.
MedHelp Health Answers